Volume 4, Issue 1
The Mediating Morphism of the Multilinear Optimal Map

Seak-Weng Vong ,  Xiao-Qing Jin and Jin-Hua Wang

10.4208/eajam.180213.160913a

East Asian J. Appl. Math., 4 (2014), pp. 82-87.

Preview Full PDF BiBTex 220 421
  • Abstract

In this short note, we study a relation between the tensor product of matrices and a multilinear map defined by the optimal operator. In this particular case, the linear transform (mediating morphism) hidden in the abstract definition of the general tensor product can be determined explicitly.

  • History

Published online: 2018-02

  • AMS Subject Headings

15A69, 47B35

  • Cited by